# SDR HALA2009063000266

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 28,101 hours, 5,374 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - R FMC FAIL, SINGLE FMC OPS DISPLAYED IN L SCRATCHPAD. PERFORMED FLT MANAGEMENT COMPUTER BITE TEST ON BOTH LT AND RT FMC'S, TEST OK IAW FIM 34-61-00 FIG.111.  OK TO CONTINUE.
